RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2003, Volume 58, Issue 2(350), Pages 179–180 (Mi umn625)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On an example of Mumford and the factorial property of algebras of automorphic forms for planar groups of genus 0

O. V. Schwarzman

Mathematical College, Independent University of Moscow

DOI: https://doi.org/10.4213/rm625

Full text: PDF file (253 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2003, 58:2, 390–391

Bibliographic databases:

MSC: 30F35, 11F23, 14J17
Accepted: 03.02.2003

Citation: O. V. Schwarzman, “On an example of Mumford and the factorial property of algebras of automorphic forms for planar groups of genus 0”, Uspekhi Mat. Nauk, 58:2(350) (2003), 179–180; Russian Math. Surveys, 58:2 (2003), 390–391

Citation in format AMSBIB
\Bibitem{Sch03}
\by O.~V.~Schwarzman
\paper On an example of Mumford and the factorial property of algebras of automorphic forms for planar groups of genus~0
\jour Uspekhi Mat. Nauk
\yr 2003
\vol 58
\issue 2(350)
\pages 179--180
\mathnet{http://mi.mathnet.ru/umn625}
\crossref{https://doi.org/10.4213/rm625}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1992579}
\zmath{https://zbmath.org/?q=an:1057.14005}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2003RuMaS..58..390S}
\transl
\jour Russian Math. Surveys
\yr 2003
\vol 58
\issue 2
\pages 390--391
\crossref{https://doi.org/10.1070/RM2003v058n02ABEH000625}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000184540100016}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0042069910}


Linking options:
  • http://mi.mathnet.ru/eng/umn625
  • https://doi.org/10.4213/rm625
  • http://mi.mathnet.ru/eng/umn/v58/i2/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:138
    Full text:64
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018